| Model Number |
CI-1601-04 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
08/18/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The recipient reportedly presented with a post aurical infection believed to be caused by the recipients glasses putting pressure across the incision and causing a wound.The silicone of the implant is visible.The recipient started treatment with bacitracin ointment and ciproflox.The recipient's device was explanted.The recipient will be reimplanted at a later date.The recipient is healing well.
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.